# SDR IXXA05SMN258S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Improper
- Location: Bs 180.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, EXTERNAL FS REPAIR FASTENERS IMPROPER AND RIVETS EXCEED ALLOWABLE LIMITS, STA 180.000 L-19R.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-1 FIG 7, EO SEMAN  20051309 DATED 09-29-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.  REMOVED DAMAGED SECTION IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3).  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.071) + (04EA) INTERNAL FINGER DOUBLERS (AL7075T6 0.040”) IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3), DC8 SRM 53-4-1 FIG 6 ITEM “A”, DC8 SRM 51-9-0 FIG 68A, DC8 SRM 51-1-4 PG 1 (FORMING).  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS IAW DC8 SRM 51-1-8
